# SDR SWAA2019123040009

- Difficulty date: December 7, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 81000
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY OVER-WING EMERGENCY GROUND ILLUMINATING ESCAPE LIGHT CONNECTOR D11082 WAS DAMAGED BETWEEN BS 747 TO 767 LT SIDE.   R & R THE CONNECTOR IAW AMM.
